MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE* LINEAR CUTTER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE* LINEAR CUTTER; STAPLE, IMPLANTABLE
Catalog Number TLC10
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a semi-open robot-laparoscopic distal gastrectomy (rdg), the muscle layer at the root part has fallen off.The sales rep was present to check that the tissue had not been excessively incorporated, but it is thought that it was within the range of proper use.Additional suture was performed to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/8/2025.D4 batch#: 354d85.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the tlc10 device was received with no apparent damage and with a reload loaded in the device.The reload was returned fully fired with 5 b-formed staples on the deck.In addition, the cartridge was noted damaged near the swing tab.It is possible that the damage was caused by an improper loading technique.The device was tested for functionality with a test reload and it fired, cut, and formed all the staples as intended.The staple line and cut line were complete, and the staples meet the staple form release criteria.Photo analysis: additionally, a photo was provided and it showed a device in closed position with a reload loaded on the device.The event described could not be confirmed as the device performed without any difficulties.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Although it could not be determine the cause of the reported incident, proper usage of the proximate linear cutter is important to ensure functionality.For more information, please refer to the instructions for use.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number: 354d85, and no non-conformance's were identified.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Additional information was requested, and the following was obtained: were any staples delivered into the tissue at all? unk.2.What was the appearance of the deployed staples (b-formed, malformed, goal post/legs straight)? unk.3.Were there staples missing from the staple line (staples not present/visible on any portion of the staple line)? unk.4.If no, did the device cut the tissue? unk.5.Was there a patient consequence? there was no problems to the patient.The device was used for gastric body transection.The device used one firing with loaded cartridge.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key22748838
Report Number3005075853-2025-06295
Device Sequence Number15793724
Product Code GDW
UDI-Device Identifier10705036003120
UDI-Public(01)10705036003120(17)291231(10)354D85
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTLC10
Device Lot Number354D85
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown